sexologist-icon

Using Lonopin

Hi, my wife is 4 weeks pregnant. Doctor has advised to take Lonopin daily. After taking she has too much pain and now she is not willing to continue. May i know what are the side effects if we stop Lonopin. She had only once (20 units).
views-icons 74 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Using Lonopin

doctor profile image
Dr. Kuldeep Wagh Pune | Gynecologist
Answered
THERE ARE SPECIFIC INDICATIONS TO START LONOPIN. ITS A DRUG CAUSING THINING OF THE BLOOD. DO YOU HAVE A HISTORY OF SPONT. ABORTIONS. I DONT THINK THERE IS ANY NEED OF LONOPIN IF THE BABY DEVELOPS FETAL HEART AND THE GROWTH OF THE BABY IS PROPER. THIS DRUG HAS ITS OWN SPECIFIC SIDE EFFECTS.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Looking at the medications that your wife has been started on, it seems to me that she has had miscarriages before. If that is the case, then Lonopin (Enoxaparin) is given in combination with Aspirin, to try and prevent miscarriage, in certain problems, which can cause recurrent miscarriage. Pl see your doctor for further clarification regarding why it was given, before stopping it.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO